# SDR FDEA201412224162

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 25,174 hours, 13,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53770546200
- Condition: Damaged
- Location: Frm 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 27 DAMAGED STRINGER 13 - 23R.  REPAIRED IAW EA 6-5310-T0314096.
